19 results for Feng Qi.

Parameters for your search query:
Keyword    Feng Qi

Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 2645Downloads: 1711
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 4300Downloads: 2937
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exploration of Eating Disorders, Nutritional and Health Status Based on Eating Attitude Test-26 amongst University Adolescent Girls
Journal of Food and Nutrition Research. 2018, 6(7), 464-470. DOI: 10.12691/jfnr-6-7-7
Pub. Date: July 28, 2018Views: 6461Downloads: 4936
Open AccessArticle
Export: RIS | BibTeX | EndNote
Effect of Wheat Bran Particle Size on the Quality of Whole Wheat Based Instant Fried Noodles
Journal of Food and Nutrition Research. 2018, 6(5), 295-301. DOI: 10.12691/jfnr-6-5-3
Pub. Date: May 08, 2018Views: 8706Downloads: 6829
Figure of 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
Effect of Whole Wheat Flour on the Deep-frying Kinetics of Chinese Sachima
Journal of Food and Nutrition Research. 2018, 6(5), 277-284. DOI: 10.12691/jfnr-6-5-1
Pub. Date: May 05, 2018Views: 8103Downloads: 6164
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 5603Downloads: 3848
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89. DOI: 10.12691/tjant-3-3-4
Pub. Date: September 28, 2015Views: 11189Downloads: 8714Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Double Inequality for the Harmonic Number in Terms of the Hyperbolic Cosine
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 223-225. DOI: 10.12691/tjant-2-6-6
Pub. Date: December 21, 2014Views: 10118Downloads: 6570
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 20, 2014Views: 15572Downloads: 9449Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28. DOI: 10.12691/tjant-2-1-6
Pub. Date: March 23, 2014Views: 13045Downloads: 7590Citations: 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals


Article Types